# SDR SCNA20220825099

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 47,704 hours, 26,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: WORK ORDER: 71751  2L DOOR SAFETY STRAP STOP MISSING.  RESOLUTION:  PULLED STRAP FROM BEHIND DOOR FRAME AND INSTALLED NEW RETAINER PER AMM 25-61-13.
